Volume 13 (2016)

Mathematical logic, algebra and number theory

Molodorich M. I.
The unit groups of class character rings of sporadic groups. Quadratic case, pp. 38-48. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.004

Maslova N. V., Pagon D.
On the realizability of a graph as the Gruenberg-Kegel graph of a finite group, pp. 89-100.
PDF DOI 10.17377/semi.2016.13.007

Gorshkov I. B., Grishkov A. N.
On recognition by spectrum of symmetric groups, pp. 111-121.
PDF DOI 10.17377/semi.2016.13.009

Makhnev A. A., Belousova V. I.
Automorphisms of a distance-regular graph with intersection array {45,42,1;1,6,45}, pp. 130-136. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.011

Iliev A. V.
On axiomatizability of hereditary classes of graphs and matroids, pp. 137-147. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.012

Dorzhieva M. V.
Undecidability of elementary theory of Rogers semilattices in analytical hierarchy, pp. 148-153. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.013

Baransky V. A., Nadymova T. I., Senchonok T. A.
A new algorithm generating graphical sequences, pp. 269-279. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.021

Sheremet M. S.
Weak conjunctions of identities, pp. 280-285. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.022

Sheremet M. S.
The main semantics of equality for partial algebras correspond to the basic operators, pp. 338-340. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.028

Shlepkin A. A.
About Shunkov groups, saturated with linear and unitary groups of dimension 3, pp. 341-351. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.029

Zavarnitsine A. V.
Embedding central extensions of simple linear groups into wreath products, pp. 361-365.
PDF DOI 10.17377/semi.2016.13.031

Pinus A. G.
Dimension of functional clons, metric on its collection, pp. 366-374. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.032

Kravchenko A. V.
Complexity of quasivariety lattices for varieties of unary algebras. II, pp. 388-394. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.034

Veretennikov B. M.
On finite groups generated by involutions, pp. 426-433. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.037

Levchuk V. M., Litavrin A. V.
Hypercentral automorphisms of nil-triangular subalgebras in Chevalley algebras, pp. 467-477. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.040

Shevlyakov A. N.
Equivalent equations in semilattices, pp. 478-490. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.041

Kravchenko A. V.
Embeddings of differential groupoids into modules over commutative rings, pp. 599-606.
PDF DOI 10.17377/semi.2016.13.047

Bashmakov S. I., Kosheleva A.V., Rybakov V.
Non-unifiability in linear temporal logic of knowledge with multi-agent relations, pp. 656-663.
PDF DOI 10.17377/semi.2016.13.052

Maksimova L. L., Yun V. F.
Calculi over minimal logic and nonembeddability of algebras, pp. 704-715. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.055

Roman'kov V. A.
On solvability of equations with endomorphisms in nilpotent groups, pp. 716-725. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.056

Baransky V. A., Koroleva T. A., Senchonok T. A.
On the partition lattice of all integers, pp. 744-753. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.060

Belousov I. N., Makhnev A. A.
Automorphisms of a distance-regular graph with intersection array {176,150,1;1,25,176}, pp. 754-761. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.061

Yeshkeyev A. R., Ulbrikht O. I.
JSp-cosemanticness and JSB property of Abelian groups, pp. 861-874. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.068

Modabberi P., Shahryari M.
On the equational Artinian algebras, pp. 875-881.
PDF DOI 10.17377/semi.2016.13.069

Rybalov A. N.
Generic undecidability of existential theory of integer numbers ring, pp. 882-887. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.070

Vasil'ev A. F., Vasil'eva T. I., Myslovets E. N.
On finite groups with a given normal structure, pp. 897-910. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.072

Bashmakov S. I., Kosheleva A.V., Rybakov V.
Projective formulas and unification in linear discrete temporal multi-agent logics, pp. 923-929.
PDF DOI 10.17377/semi.2016.13.074

Ballester-Bolinches A., Kamornikov S. F., Shemetkova O. L., Yi X.
On subgroups of finite groups with a cover and avoidance property, pp. 950-954.
PDF DOI 10.17377/semi.2016.13.076

Churkin V. A., Ilin A. I.
On random choice of elliptic and hyperbolic rotations of the Lorentz spaces, pp. 955-971. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.077

Khamgokova M. M., Makhnev A. A., Paduchikh D. V.
Automorphisms of distance-regular graph with intersection array {117,80,18,1;1,18,80,117}, pp. 972-986.
PDF DOI 10.17377/semi.2016.13.078

Alaev P. E.
Atomless Boolean algebras computable in polynomial time, pp. 1035-1039. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.082

Bitkina V. V., Gutnova A. K., Makhnev A. A.
On automorphisms of a distance-regular graph with intersection array {243,220,1;1,22,243}, pp. 1040-1051. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.083

Petrov E. P.
Defining relations and identities of finite-dimensional nilpotent algebra R with condition dim R2/R3=2, pp. 1052-1066. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.084

Stepanova A. A, Trikashnaya N. V.
On an identity for the iterated weighted spherical mean and its applications, pp. 1067-1077. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.085

Zenkov V. I.
On intersection of two nilpotent subgroups in small finite groups, pp. 1099-1115. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.087

Galt A. A., Revin D. O.
The local case in Aschbacher theorem for linear and unitary groups, pp. 1207-1218. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.094

Jalali-Rad M., Ashrafi A. R.
Erdös-Ko-Rado properties of some finite groups, pp. 1249-1257.
PDF DOI 10.17377/semi.2016.13.097

Churikov D. V., Vasil'ev A. V.
Automorphism groups of cyclotomic schemes over finite near-fields, pp. 1271-1282.
PDF DOI 10.17377/semi.2016.13.099

Ghorbani M., Larki F. N.
On the spectrum of Cayley graphs, pp. 1283-1289.
PDF DOI 10.17377/semi.2016.13.100

Heydari S., Ahanjideh N.
Some simple groups which are determined by their character degree graphs, pp. 1290-1299.
PDF DOI 10.17377/semi.2016.13.101

Kravtsova O. V.
On automorphisms of semifields and semifield planes, pp. 1300-1313.
PDF DOI 10.17377/semi.2016.13.102

Kubota S.
Strongly regular graphs with the same parameters as the symplectic graph, pp. 1314-1338.
PDF DOI 10.17377/semi.2016.13.103

Makhnev A. A., Tsiovkina L. Yu.
Arc-transitive antipodal distance-regular graphs of diameter three related to PSLd(q), pp. 1339-1345.
PDF DOI 10.17377/semi.2016.13.104

Neshchadim M. V.
Inner automorphisms and some their generalizations, pp. 1383-1400. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.107

Geometry and Topology

Korablev Ph. G., Kazakov A. A.
Manifolds of cubic complexity two, pp. 1-15. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.001

Kostin A. V., Kostina N. N.
An interpretation of Casey's theorem and of its hyperbolic analogue, pp. 242-251. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.017

Sharafutdinov V. A.
Application of geometric symbol calculus to computing heat invariants, pp. 491-424. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.042

Sabitov I. Kh.
Solutions of the trivial Monge-Amper equation with isolated singular points, pp. 740-743. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.059

Ham Ji-Young, Lee J., Mednykh A., Rasskazov A.
An explicit volume formula for the link 732(α,α) cone-manifolds, pp. 1017-1025.
PDF DOI 10.17377/semi.2016.13.080

Abrosimov, N. V., Kudina, E. S., Mednykh A. D.
Volumes of hyperbolic hexahedra with 3-symmetry, pp. 1150-1158. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.090

Shamaev E. I.
On discretization of parabolic coordinates, pp. 1159-1169. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.091

Probability theory and mathematical statistics

Foss S., Kim D., Turlikov A.
Stability and instability of a random multiple access model with adaptive energy harvesting, pp. 16-25.
PDF DOI 10.17377/semi.2016.13.002

Mezhennaya, N. M.
On the number of characters matchings in discrete random sequence controlled by Markov chain, pp. 305-317. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.025

Tarasenko A. S.
Inequalities for the sojourn time of random walk above a certain boundary, pp. 434-451. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.038

Chebunin M. G.
On ergodic algorithms in systems of multiple access with partial feedback, pp. 762-781. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.062

Mosyagin V. E., Shvemler N. A.
Distribution of the time of attaining the maximum for the difference of the two Poisson's processes with negative linear drift, pp. 1229-1248. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.096

Differential equations, dynamical systems and optimal control

Neustroeva N. V., Lasarev N. P.
Junction problem for Euler-Bernoulli and Timoshenko elastic beams, pp. 26-37. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.003

Meirmanov A. M., Gritsenko S. A., Gerus A. A.
The homogenized models of the isothermal acoustics in the configuration "fluid-poroelastic medium", pp. 49-74. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.005

Kononenko L. I.
An identification problem for singular systems with a small parameter in chemical kinetics, pp. 175-180. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.015

Kholmurodov A. E., Toshmurodova G.
Singular solutions of one-dimensional SH wave equation in porous media, pp. 300-304. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.024

Brizitskii R. V., Saritskaya Zh. Yu., Byrganov A. I.
Multiplicative control problems for nonlinear convection-diffusion-reaction equation, pp. 352-360.
PDF DOI 10.17377/semi.2016.13.030

Rudoy E. M., Shcherbakov V. V.
Domain decomposition method for a membrane with a delaminated thin rigid inclusion, pp. 395-410. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.035

Shadrina N. N.
On the influence of parameters on the solvability of some conjugate problems for elliptical equations, pp. 411-425. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.036

Kozhanov A. I., Lukina G. A.
Nonlocal problems with an integral boundary condition for the differential equations of odd order, pp. 452-466. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.039

Mamontov A. E., Prokudin D. A.
Solubility of initial boundary value problem for the equations of polytropic motion of multicomponent viscous compressible fluids, pp. 541-583. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.044

Khachatryan A. Kh.
On the determination of optimal nodes and weight factors for the solution of completely incoherent scattering problem, pp. 592-598.
PDF DOI 10.17377/semi.2016.13.046

Totieva Zh. D.
The multidimensional problem of determining the density function for the system of viscoelasticity, pp. 635-644. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.050

Mamontov A. E., Prokudin D. A.
Solubility of steady boundary value problem for the equations of polytropic motion of multicomponent viscous compressible fluids, pp. 664-693. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.053

Boukoucha R.
On the dynamics of a class of Kolmogorov systems, pp. 734-739.
PDF DOI 10.17377/semi.2016.13.058

Skvortsova M. A.
Asymptotic properties of solutions to a system describing the spread of avian influenza, pp. 782-798.
PDF DOI 10.17377/semi.2016.13.063

Pertsev N. V., Pichugin B. Yu., Pichugina A. N.
The correctness of a family of integral and delay differential equations, used in models of living systems, pp. 815-828. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.065

Shishkina E. L., Sitnik S. M.
On an identity for the iterated weighted spherical mean and its applications, pp. 849-860. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.067

Mizhidon A. D., Mizhidon K. A.
Eigenvalues of boundary value problem for a hybrid system of differential equations, pp. 911-922. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.073

Kuznetsov I. V.
Kinetic formulation of forward-backward parabolic equations, pp. 930-949.
PDF DOI 10.17377/semi.2016.13.075

Pskhu A. V.
Fractional diffusion equation with discretely distributed differentiation operator, pp. 1078-1098. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.086

Vasilyev V. B.
Potentials for elliptic boundary value problems in cones, pp. 1129-1149. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.089

Volokitin E. P., Cheresiz V. M.
The qualitative analysis of the plane polynomial Darboux systems, pp. 1170-1186. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.092

Kosheleva Yu. A.
On the solvability of the nonlinear inverse problems for ultraparabolic equations, pp. 1187-1206. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.093

Real, complex and functional analysis

Sitnik S. M., Mehrez Kh.
On monotonicity of ratios of some hypergeometric functions, pp. 260-268. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.019

Romanov A. S.
The Holder continuity of Sobolev functions on the hypersurfaces, pp. 624-634. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.049

Kurlikovskii D. V., Ageev A. L., Antonova T. V.
Research of a threshold (correlation) method and application for localization of singularities, pp. 829-848. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.066

Mazepa E. A.
On the solvability of boundary value problems for quasilinear elliptic equations on noncompact Riemannian manifolds, pp. 1026-1034. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.081

Computational mathematics

Meirmanov A. M., Mukhambetzhanov S. T., Nurtas M.
Seismic in composite media: elastic and poroelastic components, pp. 75-88.
PDF DOI 10.17377/semi.2016.13.006

Zadorin A. I.
Gauss quadrature on a piecewise uniform mesh for functions with large gradients in a boundary layer, pp. 101-110. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.008

Polyakova A. P., Svetov I. E.
Numerical solution of reconstruction problem of a potential symmetric 2-tensor field in a ball from its normal Radon transform, pp. 154-174. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.014

Popov A. S.
Cubature formulas on a sphere invariant under the dihedral group D2h, pp. 252-259. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.018

Harutyunyan R. V., Nekrasov S. A.
Asymptotic and numerical methods for modeling diffuse filter, pp. 525-540.
PDF DOI 10.17377/semi.2016.13.043

Svetov I. E., Maltseva S. V., Polyakova A. P.
Approximate inversion of operators of two-dimensional vector tomography, pp. 607-623. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.048

Yarovenko I. P.
The method for finding activity discontinues in positron emission tomography, pp. 694-703. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.054

Zhumali A. S., Reshetova G. V.
Numerical modelling of microscopic dynamics of in-situ leaching, pp. 726-733.
PDF DOI 10.17377/semi.2016.13.057

Baidakova N. V.
An algorithm for constructing a finite element of the third degree, pp. 799-814.
PDF DOI 10.17377/semi.2016.13.064

Vyatkin A. V., Kuchunova E. V., Shaydurov V. V.
A Semi-Lagrangian method on dynamically adapted grid for two-dimensional advection problem, pp. 1219-1228. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.095

Germider O. V., Popov V.N.
Mathematical modeling of heat transfer process in a rectangular channel in the problem of Poiseuille flow, pp. 1401-1409. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.108

Discrete mathematics and mathematical cybernetics

Fedoryaeva T. I.
Computing the diversity vectors of balls of a given graph, pp. 122-129. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.010

Medvedev A. N.
The number of small cycles in the Star graph, pp. 286-299.
PDF DOI 10.17377/semi.2016.13.023

Rodionov V. I.
On enumeration of posets defined on finite set, pp. 318-330. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.026

Gein P. A.
About chromatic uniqueness of complete tripartite graph K(s, s - 1, s - k), where k≥1 and s - k≥2, pp. 331-337. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.027

Fedoryaeva T. I.
Structure of the diversity vector of balls of a typical graph with given diameter, pp. 375-387. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.033

Borodin O. V., Ivanova A. O.
Light neighborhoods of 5-vertices in 3-polytopes with minimum degree 5, pp. 584-591.
PDF DOI 10.17377/semi.2016.13.045

Mogilnykh, I.Yu., Solov'eva, F.I.
On a class of perfect codes with maximum components, pp. 645-655. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.051

Sauskan A. V., Tarannikov, Yu. V.
On packings of (n,k)-products, pp. 888-896.
PDF DOI 10.17377/semi.2016.13.071

Avgustinovich S. V., Krotov D. S., Vasil'eva A. Yu.
Completely regular codes in the infinite hexagonal grid, pp. 987-1016.
PDF DOI 10.17377/semi.2016.13.079

Lisitsyna M. A., Avgustinovich S. V.
Perfect colorings of the prism graph, pp. 1116-1128. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.088

Avgustinovich S. V., Khomyakova E. N., Konstantinova E. V.
Multiplicities of eigenvalues of the Star graph, pp. 1258-1270.
PDF DOI 10.17377/semi.2016.13.098

Khalyavin A. V., Lobanov M. S., Tarannikov Yu. V.
On plateaued Boolean functions with the same spectrum support, pp. 1346-1368.
PDF DOI 10.17377/semi.2016.13.105


Martynov, L. M.
Completeness, reducibility, primarity and purity for algebras: results and problems, pp. 181-241. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.016

Mathematical life

Dynnikov I. A., Mironov A. E., Taimanov I. A., Vesnin A. Yu.
Conference "Dynamics in Siberia", Novosibirsk, February 29 - March 4, 2016, pp. A1-A41. [Russian, English abstract]
PDF DOI 10.17377/semi.2016.13.020

Konstantinova E. V., Krotov D. S., Mednykh A. D.
On graphs and groups, spectra and symmetries held on August 15--28, 2016, Novosibirsk, Russia, pp. 1369-1382.
PDF DOI 10.17377/semi.2016.13.106

© Sobolev Institute of Mathematics, 2004